Tags

Type your tag names separated by a space and hit enter

Acute psychotic reactions: consider "dip dope" intoxication.
J Emerg Nurs. 2002 Oct; 28(5):432-5.JE

Authors+Show Affiliations

Emergency Department, Jersey City Medical Center, NJ, USA. SMendykACNP@aol.comNo affiliation info available

Pub Type(s)

Case Reports
Journal Article

Language

eng

PubMed ID

12386625

Citation

Mendyk, Sharon L., and Douglas W. Fields. "Acute Psychotic Reactions: Consider "dip Dope" Intoxication." Journal of Emergency Nursing, vol. 28, no. 5, 2002, pp. 432-5.
Mendyk SL, Fields DW. Acute psychotic reactions: consider "dip dope" intoxication. J Emerg Nurs. 2002;28(5):432-5.
Mendyk, S. L., & Fields, D. W. (2002). Acute psychotic reactions: consider "dip dope" intoxication. Journal of Emergency Nursing, 28(5), 432-5.
Mendyk SL, Fields DW. Acute Psychotic Reactions: Consider "dip Dope" Intoxication. J Emerg Nurs. 2002;28(5):432-5. PubMed PMID: 12386625.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Acute psychotic reactions: consider "dip dope" intoxication. AU - Mendyk,Sharon L, AU - Fields,Douglas W, PY - 2002/10/19/pubmed PY - 2002/12/10/medline PY - 2002/10/19/entrez SP - 432 EP - 5 JF - Journal of emergency nursing JO - J Emerg Nurs VL - 28 IS - 5 SN - 0099-1767 UR - https://www.unboundmedicine.com/medline/citation/12386625/Acute_psychotic_reactions:_consider_"dip_dope"_intoxication_ L2 - https://linkinghub.elsevier.com/retrieve/pii/S0099176702000399 DB - PRIME DP - Unbound Medicine ER -